HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Toeplitz operators and weighted norm inequalities

Files in This Item:
pre178.pdf383.3 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83322

Title: Toeplitz operators and weighted norm inequalities
Authors: Nakazi,T. Browse this author
Issue Date: Jan-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 178
Start Page: 1
End Page: 17
Abstract: The symbols of invertible Toeplitz operators from 0 (wd0 /2-a) to L ° (wd0 /2-a )/e-'9 H0 (wd0 /2-a) are described completely where H° (wd0/2rr) denotes a weighted Hardy space. The result is strongly related with a weighted norm inequality. If the weight w satisfies the con- dition (Ao) then L 0 (wd0/2rr)/e- 18 H0 (wd0/2rr) = H° (wd0/2rr) with equiva- lent norms.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68924
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University